Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



  history
ID: 442635.0, MPI für Gravitationsphysik / Geometric Analysis and Gravitation
Universality of global dynamics for the cubic wave equation
Authors:Bizon, Piotr; Zenginoglu, Anil
Date of Publication (YYYY-MM-DD):2009-10
Title of Journal:Nonlinearity
Volume:22
Issue / Number:10
Start Page:2473
End Page:2485
Review Status:not specified
Audience:Not Specified
Abstract / Description:We consider the initial value problem for the spherically symmetric, focusing cubic wave equation in three spatial dimensions. We give numerical and analytical evidence for the existence of a universal attractor which encompasses both global and blowup solutions. As a byproduct we get an explicit description of the critical behaviour at the threshold of blowup.
External Publication Status:published
Document Type:Article
Communicated by:Gerhard Huisken
Affiliations:MPI für Gravitationsphysik/Geometric Analysis and Gravitation
Identifiers:ISI:000269717000009 [ID No:1]
ISSN:0951-7715 [ID No:2]
DOI:10.1088/0951-7715/22/10/009
Full Text:
You have privileges to view the following file(s):
non9_10_009.pdf  [308,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.